# SDR CA980916022

- Difficulty date: August 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737275
- Engine: Pwa JT8D17A
- System (JASC): 2610 · Detection System
- Part: Connector
- Part number: D1098B
- Condition: Contaminated
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) INTERMITTENT FIRE WARNING ON NR 2 ENGINE.  AIRCRAFT RETURNED AFTER SWITCHING OVERHEAT TO FIRE POSITION.  LIGHT WENT OUT.  FOUND CONNECTOR CONTAMINATED WITH OIL.  CLEANED AND AIRCRAFT RETURNED TO SERVICE.
